Aa
Aa
A
A
A
Close
Avatar universal

rapid withdrawl from suboxone

I'm so confused I started suboxone 4 weeks ago.  Starting at 8mg, I realized within 48hrs I was dodder too high as I was severely ill.  I the. Dropped to 4mg for 3 days, 2mgs for 2 days,the. 0.8mgs for 2 days which was the only time I felt well.  Yesterday dropped to 0.4mg and within 6 hours I was severely ill.  It was defiantly rapid withdrawl again.  This is the second time this has happened on 0.4mg.  I'm totally lost and confused I don't want to go back up.  Should I just white knuckle it and push through.  I was on oxycodine for 12 months at 80- 160mg per day. Slr.  Any advice would be great.  
2 Responses
1235186 tn?1549257619
COMMUNITY LEADER
Hello and welcome. So in total you have been on suboxone for 4 weeks?
This is the second time you have used the same taper schedule? Each time at 0.4mgs you experienced withdrawal?
Have you spoken with the prescribing doctor about your taper?
Yes that was a rapid taper. It would be best to stay at a lower dose for a week or so. Maybe just a small increase.
And then drop again.
4 Comments
Thanks for the answer.  I have spoken to him about it and he's told me that he wants me on it for the least time possible. I told him 2 days per drop was not soon.   I hate taking the stuff as I was making me sick the whole time.  Couldn't eat, restless legs are the worst plus constantly cold with sweats.   Should I go back to 0.4 for 5 days and then drop?   Any advice for the leg maddness?
8mgs was a pretty high dose. Suboxone builds up in your system. Most doctors put people on a much higher dose than needed.  Yes your symptoms indicated your dose was too high.
Are you on 0.4 mgs now? You are experiencing withdrawal?
For restless legs You can take hot epsom salt baths. Eat bananas, the potassium helps. Take magnesium supplements. Wrap your legs with ace bandages, use a heating pad on them, wrap them with warm towels. Walking around helps.
Thank you.  I was on 0.4 for 2 days today the chemist gave me 0.2.  Has done nothing and still in rapid detox. And tomorrow I'm on 2 Valium for 2 days then nil.  Yikes!!!
Why the rapid detox? You are only hurting yourself.
Avatar universal
I think you should go back up just a little bit and give your body a break.  Once you're on it for a month then start to go down and stay there for a while.  It's not a race and there is no shame in needing help.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.